# SDR USAA991179

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Part time: 50,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND 1 INCH LONG CRACK IN FUSELAGE SKIN AT FORWARD AIRSTAIR DOOR CUT OUT LOWER AFT CORNER AT STATION 200.  INSTALLED EXTERNAL DOUBLERS PER SRM 53-05 FIG 57A.  (M)
